# SDR IXXA2023021501

- Difficulty date: February 15, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 106,789 hours, 18,123 cycles
- System (JASC): 2700 · Flight Control System
- Part: Bracket
- Part number: 114T3166Y109
- Part serial: NSN
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 SLAT LEADING EDGE SUPPORT BRACKET CRACKED.
